# SDR YENA201903130132

- Difficulty date: March 13, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 58,332 hours, 20,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING ACCOMPLISHMENT OF REF /4/ SB, 9 HOLES WERE FOUND WITH CRACKS ON THE LT PRESSURE PLATE AT FR35-36 AT THE CENTER FUSELAGE. SEE ATTACHED REF /1/ EA FOR MORE DETAILS.  CONTACTED AND PROVIDED REF /2/ RDAS TO REMOVE THE ALUMINUM ANGLE AND VAPOR SEAL BRACKET, PERFORM DVI AT AFFECTED AREAS, PERFORM THE REMAINDER OF REF /3/ SB WITH REF /4/ TD ADDITIONAL REQUIREMENTS FOR HOLES 2-5 AND 29. THIS EC A19-178-01 ACCOMPLISHES TEMPORARY REPAIR PER THE REF /1/ EA & REF /2/ RDAS WITHOUT DEVIATIONS. EC A19-178-02 INSTRUCTIONS ARE PENDING DTA WITHIN 6 MONTHS; THIS TEMPORARY REPAIR IS APPROVED VIA REF /2/ RDAS AND THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY 'C'.
